Dr. Jason Lewis is a 2007 graduate of Clemson University’s PhD in computer science program. After graduation he entered law enforcement, first in Atlanta, Georgia and then Denver, Colorado. While in Denver, Dr. Lewis served on the Colorado Electronic Crimes Task Force, which was hosted by the United States Secret Service. After medically retiring from law enforcement in 2013, Dr. Lewis returned to academia at the University of Colorado Denver, where he designed their first certificate in digital forensics program. In 2015 Dr. Lewis moved to the United States Virgin Islands where he took an appointment with the University of the Virgin Islands’ Department of Computer & Computational Sciences program as an assistant professor. During Dr. Lewis’ three years at the University of the Virgin Islands he ushered in the University’s first degree in cybersecurity and designed the program’s five foundational courses. Dr. Lewis took a position with the University of South Florida’s Department of Computer Science & Engineering in August of 2018, with the task of helping to lead their new cybersecurity bachelor’s program. In August 2020 Dr. Lewis joined the faculty of Florida Southern College as their new cybersecurity faculty member within the Department of Computer Science and Engineering.
Jason enjoys boating, fishing, snorkeling, and traveling.
Doctor of Philosophy, Computer Science, Clemson University, 2007
Master of Science, Mathematical Sciences, East Tennessee State University, 2004
Bachelor of Science, Mathematical Sciences, East Tennessee State University, 2002
Publications and Exhibitions
B.C. Dean, S.M. Hedetniemi, S.T. Hedetniemi, J.R. Lewis, and A.A. McRae: “Matchability and k-Maximal Matchings”, Discrete Applied Mathematics, 159(1):15–22, 2011.
J.R. Lewis, S.T. Hedetniemi, T.W. Haynes, and G.H. Fricke: “Vertex-Edge Domination”, Utilitas Mathematica, 81:193–214, 2010.
J.R. Lewis, T.W. Haynes, S.M. Hedetniemi, S.T. Hedetniemi, and P.J. Slater: “Differentials in Graphs”, Utilitas Mathematica, 69:43–54, 2006.
J.R. Lewis, R. Ellis: “Investigations into the Kaprekar Process”, Rose-Hulman Undergraduate Mathematics Journal, 3(2), 2002.